# SDR SWIA201440577

- Difficulty date: December 5, 2014
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,646 hours, 25,413 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Vane
- Condition: Loose
- Location: Acm Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACM EXHAUST VANES LOOSE.  REPAIRED RAM AIR EXHAUST DUCT VANES IN REF TO REO. C-CHECK, REPAIRED RT ACM RAM AIR EXHAUST DUCT, LOOSE LOUVERS.  REF REO REPAIRED RT ACM RAM AIR EXHAUST DUCT, DELAMINATIONS AT LOUVERS AREA.  REF SRM.
